Open Access
Translator Disclaimer
2011 Positive Pseudo Almost Automorphic Solutions for Some Nonlinear Infinite Delay Integral Equations
P. Cieutat, K. Ezzinbi
Afr. Diaspora J. Math. (N.S.) 12(1): 19-33 (2011).

Abstract

We state sufficient conditions for the existence of positive pseudo almost automorphic solutions of the following nonlinear infinite delay integral equation:

$$ x(t)= \int^t_{-\infty}a(t,t-s)f(s,x(s))\: ds . $$

We deduce some corollaries on a finite delay integral equation and on a delay differential equation.

Citation

Download Citation

P. Cieutat. K. Ezzinbi. "Positive Pseudo Almost Automorphic Solutions for Some Nonlinear Infinite Delay Integral Equations." Afr. Diaspora J. Math. (N.S.) 12 (1) 19 - 33, 2011.

Information

Published: 2011
First available in Project Euclid: 11 August 2011

zbMATH: 1239.45008
MathSciNet: MR2826839

Keywords: delay differential equation , delay integral equation , fixed point , Hilbert's projective metric , Pseudo almost automorphic solutions

Rights: Copyright © 2011 Mathematical Research Publishers

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.12 • No. 1 • 2011
Back to Top